Minimality of certain normal connected sums

Tian Jun Li, András I. Stipsicz

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show that the normal connected sum of two minimal symplectic 4-manifolds (neither of them rational or ruled) is a minimal symplectic 4-manifold. In the proof we use a symplectic sum formula for Gromov-Witten invariants.

Original languageEnglish
Pages (from-to)75-80
Number of pages6
JournalTurkish Journal of Mathematics
Volume26
Issue number1
Publication statusPublished - Dec 1 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Minimality of certain normal connected sums'. Together they form a unique fingerprint.

  • Cite this